# SDR DALA2022122308346

- Difficulty date: November 17, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 81,622 hours, 10,717 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT OF THE MODIFICATION REQUIRED PER FAA AD 2019-19-09 AND SB A330-53-3273 REV. 2 VIA WORK CARD 5310-01461-01, MTC HAS REPORTED AN ERROR REFERENCING AN INCORRECT FIGURE VIEW WITHIN THE WORK STEPS. THIS VA IS ISSUED TO ADDRESS THE WORK CARD UPDATE FOR MAINTENANCE AND TO REFERENCE THE CORRECT FIGURE VIEW DURING ACCOMPLISHMENT OF WORK CARD 5310-01461-01. CORRECTIVE ACTION: ACCOMPLISHED VA 99370MA IN CONJUNCTION WITH EM 5310-01461 WORK SECTION 01. (2500620)
